Bulletin of the American Mathematical Society

Review: Ju. L. Daleckii and M. G. Kreĭn, Stability of solutions of differential equations in Banach space

Juan Jorge Schäffer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1024-1028.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537395

Citation

Schäffer, Juan Jorge. Review: Ju. L. Daleckii and M. G. Kreĭn, Stability of solutions of differential equations in Banach space. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1024--1028. https://projecteuclid.org/euclid.bams/1183537395


Export citation

References

  • 1. E. A. Barbašin, Introduction to the theory of stability, "Nauka", Moscow, 1967; English transl., Wolters-Noordhoff, Groningen, 1970. MR 37 #515; 41 #8737.
  • 2. P. Bohl, Über Differentialgleichungen, J. Reine Angew. Math. 144 (1913), 284-318.
  • 3. W. A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, Mass., 1965. MR 32 #7875.
  • 4. W. A. Coppel, Almost periodic properties of ordinary differential equations, Ann. Mat. Pura Appl. (4) 76 (1967), 27-49. MR 36 #4076.
  • 5. W. A. Coppel, Dichotomies and reducibility, J. Differential Equations 3 (1967), 500-521. MR 36 #6699.
  • 6. B. P. Demidovič, Lectures on the mathematical theory of stability, "Nauka", Moscow, 1967. (Russian) MR 37 #1716.
  • 7. P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 30 #1270.
  • 8. N. N. Krasovskiĭ, Certain problems in the theory of stability of motion, Fizmatgiz, Moscow, 1959; English transl., Stability of motion. Application of Lyapunov's second method to differential systems and equations with delay, Stanford Univ. Press, Stanford, Calif., 1963. MR 21 #5047; 26 #5258.
  • 9. J. L. Massera and J. J. Schäffer, Linear differential equations and functional analysis. IV, Math. Ann. 139 (1960), 287-342. MR 22 #8181.
  • 10. J. L. Massera and J. J. Schäffer, Linear differential equations and function spaces, Pure and Appl. Math., vol. 21, Academic Press, New York, 1966. MR 35 #3197.
  • 11. O. Perron, Die Stabilitätsfrage bei Differentialgleichungen, Math. Z. 32 (1930), 703-728.